TRT Weight gain?

  1. Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    320
    Level
    16
    Lv. Percent
    68.87%

    TRT Weight gain?


    First confession: My diet is not where it needs to be. That said, before starting TRT my weight was fairly consistent. The positives are there from the TRT, much better "feeling of well being", improved sex drive/interest, gains in the gym. But, my appetite seems to be much better than I really want it to be. Has anyone else experienced this? What did you do to turn it around?

  2. Senior Member
    lexmuscle's Avatar
    Join Date
    Oct 2011
    Posts
    1,104
    Rep Power
    161206
    Level
    31
    Lv. Percent
    26.42%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by pcn View Post
    First confession: My diet is not where it needs to be. That said, before starting TRT my weight was fairly consistent. The positives are there from the TRT, much better "feeling of well being", improved sex drive/interest, gains in the gym. But, my appetite seems to be much better than I really want it to be. Has anyone else experienced this? What did you do to turn it around?
    I noticed a BIG appetite increase when using Testim gel, and no appetite increase when using injections. I prefer the appetite increase, then maybe I can reach my goal of 250lbs of lean muscle.
  3. Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    320
    Level
    16
    Lv. Percent
    68.87%

    Hmm. I used Androgel for about 2 years and my weight/appetite didnt really fluctuate. Now that I've switched to test cyp injections appetite has really increased and it didnt take long for the weight to follow. The obvious answer is "Quit eating so much, fat boy" or eat cleaner... Thanks for the input.
    •   
       

  4. Senior Member
    thegodfather's Avatar
    Stats
    5'11"  213 lbs.
    Join Date
    Nov 2008
    Age
    36
    Posts
    1,045
    Rep Power
    113185
    Level
    29
    Lv. Percent
    19.95%
    Achievements Posting Pro

    I think it has increased my appetite somewhat, but I was also vitamin D deficient when I started TRT and I think correcting that has helped some too.

    Sent from my iPhone
    Remember why you started.
  5. New Member
    reliable's Avatar
    Join Date
    Dec 2005
    Age
    56
    Posts
    38
    Rep Power
    130
    Level
    7
    Lv. Percent
    6.69%

    You may also have water retention from the TRT causing a weight gain...
  6. Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    320
    Level
    16
    Lv. Percent
    68.87%

    What options are there to combat water retention, if that is part of it? Thanks
  7. Senior Member
    lexmuscle's Avatar
    Join Date
    Oct 2011
    Posts
    1,104
    Rep Power
    161206
    Level
    31
    Lv. Percent
    26.42%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by pcn View Post
    What options are there to combat water retention, if that is part of it? Thanks
    If you're having water gain from TRT, your e2 may be too high.
  8. Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    320
    Level
    16
    Lv. Percent
    68.87%

    That raises more questions then. What signs, other than lab tests, would indicate high e2? Our insurance changed Jan 1 and pretty much anything outside of a heart attack is out of pocket now, including meds.
  9. New Member
    reliable's Avatar
    Join Date
    Dec 2005
    Age
    56
    Posts
    38
    Rep Power
    130
    Level
    7
    Lv. Percent
    6.69%

    The main symptom I had of high e2 was weight gain especially in the first days after an injection which then tapered back to my usual weight after about a week. This was when I was prescribed 200 ml of test cyp every two weeks; changing the regime to 100 ml/week seems to have greatly reduced the weight gain issue, though I still go up a few pounds by the second day after an injection.
  10. Board Supporter
    pcn's Avatar
    Join Date
    Sep 2004
    Posts
    388
    Rep Power
    320
    Level
    16
    Lv. Percent
    68.87%

    That's where my dosage started and when my labs didnt show enough rise he upped it to 300 every 2 weeks. I modified it to 150 once a week and could almost immediately tell a difference in the mood peaks and valleys. This is with .5 mg anastrozole the day of the shot. I may drop it back to 100 mg every week to see if it makes a difference. I was liking the results in the gym, but am not liking the extra pounds. I'm cleaning up the diet for Lent too, so together that may help out. Thanks to all for the input!
  

  
 

Similar Forum Threads

  1. Anti-depressants and weight gain
    By custom in forum Supplements
    Replies: 34
    Last Post: 06-03-2014, 06:33 PM
  2. 1-AD/weight gain
    By TheLabRat in forum Anabolics
    Replies: 5
    Last Post: 02-26-2004, 01:37 PM
  3. weight gain... big time
    By Squiboy in forum General Chat
    Replies: 0
    Last Post: 01-21-2004, 02:45 AM
  4. Trans fat can increase weight gain!
    By windwords7 in forum Weight Loss
    Replies: 1
    Last Post: 07-30-2003, 10:11 PM
  5. Weight Gains 101(good read)
    By SHOT in forum Weight Loss
    Replies: 8
    Last Post: 05-07-2003, 05:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in